# SDR AALA202505161239

- Difficulty date: April 29, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 67,566 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD BILGE BAFFLE ASSEMBLY BETWEEN BS 500F AND BS 500G AT RBL 25. REPLACED BAFFLE ASSEMBLY PER SRM 53-30-53-2R.
